Convex-round and concave-round graphs. / Bang-Jensen, J.; Huang, J.; Yeo, Anders.

In: SIAM Journal on Discrete Mathematics, Vol. 13, No. 2, 2000, p. 170-193.

Research output: Contribution to journalArticle

Published

Documents

  • SJD000179

    Final published version, 200 KB, PDF document

Links

Original languageUndefined/Unknown
Pages (from-to)170-193
Number of pages24
JournalSIAM Journal on Discrete Mathematics
Volume13
Issue number2
DOIs
Publication statusPublished - 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1794475